# SDR VNAA202104219996

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 37,242 hours, 36,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 394-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL9 FS 394-485 CORRODED BEYOND LIMITS
